Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Vaginal bleeding after being hit on the lower abdomen. On mirena implant. Having mild cramps. Is it normal?

I was swimming in the ocean yesterday and a wave hit me in the lower abdominal region. It doubled me over and made me lose my balance from it. Early this morning I started having bleeding from my vagina . My period isn t due till the 5th of next month and I also have the Mirena implant. Im not having alot of pain, just light cramps now and then. Is this normal?
Asked On : Fri, 24 Aug 2012
Answers:  1 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Thanks for writing in.

Even though you are not having abdominal pain and have little cramps; you have vaginal bleeding.
So we need to rule out cause for vaginal bleeding [as you are due for your periods next month 5th].

I would suggest you to get ultrasound -pelvis abdomen done to find out causes for vaginal bleeding. It is less likely that your implant getting misplaced by the hit of ocean wave.

Wishing you great health.
Best regards,
Dr. Neelam.
Answered: Fri, 24 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor